# SDR DALA2015030702009

- Difficulty date: March 2, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM INTERCOSTAL ATTACH ANGLE BRACKET CRACKED.  APPROXIMATELY STA 1320, RBL 25.  REMOVED CRACKED BRACKET AND FABRICATED REPAIR.  TREATED, PRIMED AND INSTALLED IAW SRM.  1850258.
